# SDR SWAA2023090596860

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 7,666 hours, 3,639 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141DW HAS 2 2 INCH CRACKS AND 1 3 INCH CRACK ON BOTTOM EDGE OF PANEL<[01] R+R PANEL 141DW IAW AMM 50-10-02
